Journal article icon

Journal article

Genetics of endocrine and metabolic disorders: parathyroid.

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, RDM, OCDEM
Journal:
Reviews in endocrine and metabolic disorders
Volume:
5
Issue:
1
Pages:
37-51
Publication date:
2004-03-05
DOI:
EISSN:
1573-2606
ISSN:
1389-9155
URN:
uuid:12dfaf66-111b-42a0-8b69-1b0883f3c074
Source identifiers:
20692
Local pid:
pubs:20692

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP